# SDR AALA202504213543

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PS070001214
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FLIGHT ATTENDANT FLASHLIGHT AT SEAT IN FORWARD GALLEY AREA. MAINTENANCE REPLACED FLIGHT ATTENDANT FLASHLIGHT AT SEAT IN FORWARD GALLEY AREAIAW DWG DFB1081.
